Alert archive / Ohio / Frost Advisories in 2012

Frost Advisory 6, NWS Wilmington, OH

October 8, 201217 counties in Ohio; 4 counties in Indiana; 12 counties in Kentucky

NWS Wilmington, OH issued this frost advisory at Oct 8, 2012, 2:03 PM EDT for 17 counties in Ohio; 4 counties in Indiana; 12 counties in Kentucky. It took effect at Oct 9, 2012, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 8, 2012, 2:03 PM EDT (18:03 UTC)
In effect from
Oct 9, 2012, 2:00 AM EDT
Expired
Oct 9, 2012, 9:00 AM EDT
In force
7 hr
Issued by
NWS Wilmington, OH
All 33 counties

Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Butler County, OH, Clermont County, OH, Clinton County, OH, Delaware County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Highland County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Ross County, OH, Scioto County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 43 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.1 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1182 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

094 
WWUS71 KILN 081803
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
203 PM EDT MON OCT 8 2012

OHZ056-065-074-090215-
/O.UPG.KILN.FZ.A.0009.121009T0800Z-121009T1300Z/
/O.NEW.KILN.FZ.W.0011.121009T0600Z-121009T1300Z/
LICKING-FAIRFIELD-HOCKING-
INCLUDING THE CITIES OF...NEWARK...LANCASTER...LOGAN
203 PM EDT MON OCT 8 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...PORTIONS OF CENTRAL OHIO.

* TEMPERATURES...LOW TEMPERATURES WILL BE IN THE LOWER 30S TO
  AROUND 30 DEGREES.

* TIMING...READINGS AT OR BELOW FREEZING ARE EXPECTED LATE TONIGHT
  INTO TUESDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

INZ073>075-080-KYZ089>100-OHZ046-055-061>064-070>073-077>082-088-
090215-
/O.NEW.KILN.FR.Y.0006.121009T0600Z-121009T1300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
DELAWARE-FRANKLIN OH-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-BUTLER-
WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...DELAWARE...
COLUMBUS...DAYTON...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...
PIKETON...PORTSMOUTH
203 PM EDT MON OCT 8 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY.

* LOCATIONS...PARTS OF CENTRAL OHIO...SOUTHERN AND SOUTHWESTERN
  OHIO...NORTHERN KENTUCKY...AND SOUTHEASTERN INDIANA.

* TEMPERATURES...LOW TEMPERATURES WILL BE IN THE MID 30S.

* TIMING...READINGS IN THE MID 30S TO NEAR FREEZING ARE POSSIBLE
  LATE TONIGHT INTO TUESDAY MORNING.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HATZOS
3 follow-up statements
073 
WWUS71 KILN 090212
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1012 PM EDT MON OCT 8 2012

OHZ046-063-064-073-082-088-091300-
/O.UPG.KILN.FR.Y.0006.121009T0600Z-121009T1300Z/
/O.EXA.KILN.FZ.W.0011.121009T0600Z-121009T1300Z/
DELAWARE-FAYETTE OH-PICKAWAY-ROSS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...DELAWARE...WASHINGTON COURT HOUSE...
CIRCLEVILLE...CHILLICOTHE...PIKETON...PORTSMOUTH
1012 PM EDT MON OCT 8 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT.

* LOCATIONS...PARTS OF CENTRAL OHIO...AND SOUTHEASTERN INDIANA.

* TEMPERATURES...LOWS IN THE LOWER 30S.

* TIMING...TEMPERATURES IN THE LOWER 30S ARE POSSIBLE LATE
  TONIGHT INTO TUESDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

OHZ056-065-074-091300-
/O.CON.KILN.FZ.W.0011.121009T0600Z-121009T1300Z/
LICKING-FAIRFIELD-HOCKING-
INCLUDING THE CITIES OF...NEWARK...LANCASTER...LOGAN
1012 PM EDT MON OCT 8 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY...

* LOCATIONS...PORTIONS OF CENTRAL OHIO.

* TEMPERATURES...LOWS AROUND 30.

* TIMING...READINGS AT OR BELOW FREEZING ARE EXPECTED LATE 
  TONIGHT INTO TUESDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

INZ073>075-080-KYZ089>100-OHZ055-061-062-070>072-077>081-091300-
/O.CON.KILN.FR.Y.0006.121009T0600Z-121009T1300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FRANKLIN OH-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...COLUMBUS...
DAYTON...XENIA...HAMILTON...LEBANON...WILMINGTON...CINCINNATI...
MILFORD...GEORGETOWN...HILLSBORO...WEST UNION
1012 PM EDT MON OCT 8 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY...

* LOCATIONS...SOUTHWESTERN OHIO...NORTHERN KENTUCKY...AND
  SOUTHEASTERN INDIANA.

* TEMPERATURES...LOWS IN THE MID 30S.

* TIMING...READINGS IN THE MID 30S TO NEAR FREEZING ARE POSSIBLE 
  LATE TONIGHT INTO TUESDAY MORNING.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
178 
WWUS71 KILN 090736
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
336 AM EDT TUE OCT 9 2012

OHZ046-056-063>065-073-074-082-088-091300-
/O.CON.KILN.FZ.W.0011.000000T0000Z-121009T1300Z/
DELAWARE-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE-
SCIOTO-
INCLUDING THE CITIES OF...DELAWARE...NEWARK...
WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...CHILLICOTHE...
LOGAN...PIKETON...PORTSMOUTH
336 AM EDT TUE OCT 9 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...PARTS OF CENTRAL OHIO.

* TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S.

* TIMING...TEMPERATURES WILL BE BELOW FREEZING THIS MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

INZ073>075-080-KYZ089>100-OHZ055-061-062-070>072-077>081-091300-
/O.CON.KILN.FR.Y.0006.000000T0000Z-121009T1300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FRANKLIN OH-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...COLUMBUS...
DAYTON...XENIA...HAMILTON...LEBANON...WILMINGTON...CINCINNATI...
MILFORD...GEORGETOWN...HILLSBORO...WEST UNION
336 AM EDT TUE OCT 9 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...SOUTHWESTERN OHIO...NORTHERN KENTUCKY...AND 
  SOUTHEASTERN INDIANA.

* TEMPERATURES...LOWS IN THE LOW TO MID 30S.

* TIMING...TEMPERATURE READINGS WILL BE IN THE MID 30S TO NEAR
  FREEZING THIS MORNING.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
569 
WWUS71 KILN 091310
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
910 AM EDT TUE OCT 9 2012



OHZ046-056-063>065-073-074-082-088-091415-
/O.EXP.KILN.FZ.W.0011.000000T0000Z-121009T1300Z/
DELAWARE-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE-
SCIOTO-
INCLUDING THE CITIES OF...DELAWARE...NEWARK...
WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...CHILLICOTHE...
LOGAN...PIKETON...PORTSMOUTH
910 AM EDT TUE OCT 9 2012

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES ARE WARMING ABOVE FREEZING...THEREFORE THE FREEZE
WARNING HAS BEEN ALLOWED TO EXPIRE.


$$

INZ073>075-080-KYZ089>100-OHZ055-061-062-070>072-077>081-091415-
/O.EXP.KILN.FR.Y.0006.000000T0000Z-121009T1300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FRANKLIN OH-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...COLUMBUS...
DAYTON...XENIA...HAMILTON...LEBANON...WILMINGTON...CINCINNATI...
MILFORD...GEORGETOWN...HILLSBORO...WEST UNION
910 AM EDT TUE OCT 9 2012

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES ARE WARMING INTO THE MID AND UPPER 30S...THEREFORE THE
FROST WARNING HAS BEEN ALLOWED TO EXPIRE.


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at Oct 8, 1:56 PM EDT, 7 minutes earlier.

Area forecast discussion, Oct 8, 1:56 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
156 PM EDT MON OCT 8 2012

.SYNOPSIS...
HIGH PRESSURE WILL EXTEND ACROSS THE REGION THROUGH TUESDAY. A
COLD FRONT WILL MOVE THROUGH THE AREA LATE TUESDAY NIGHT AND
WEDNESDAY MORNING.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
EARLIER UPDATE WAS TO REMOVE FROST/FREEZE HEADLINES WHILE THIS
UPDATE DEALT MORE WITH THE INCREASED CLOUD COVER IN THE SOUTHEAST
LINGERING THROUGH THE EARLY AFTERNOON AND RETARDING TEMPERATURE
RECOVERIES IN THIS AREA. DROPPED 3-4 DEGREES ACROSS EARLIER HIGHS
IN SOUTHEASTERN CWA THIS AFTERNOON. KEPT A SIMILAR HIGH OVER THE
SOUTHWEST AS CLEARING FROM W-E SHOULD CONTINUE EARLY TODAY AND
ALLOW TEMPERATURES TO REACH THE EARLIER FORECASTED HIGHS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
SURFACE RIDGE AXIS WILL SLOWLY SLIDE EAST. THIS WILL PROVIDE GOOD
RADIATIONAL COOLING CONDITIONS ACROSS SOUTHEASTERN COUNTIES. THERE
MAY BE ENOUGH OF A GRADIENT TO ALLOW FOR SOME LIGHT
SOUTH/SOUTHEAST WIND ELSEWHERE. COLDER LOWS ARE EXPECTED WHERE
WINDS WILL BE NEARLY CALM AND THIS WILL BE WHERE THERE IS A BETTER
CHANCE OF FROST. DUE TO UNCERTAINTIES IN WINDS/LOWS/FROST
FORMATION...HAVE OPTED TO HOLD OFF ON A NEW FROST ADVISORY FOR NOW
AND REEVALUATE SITUATION LATER IN THE DAY. HOWEVER WITH FORECAST
LOWS AT OR BELOW FREEZING IN THE COUNTIES EAST AND SOUTHEAST OF
COLUMBUS...FELT THAT IT WAS PRUDENT TO ISSUE A FREEZE WATCH THERE.

THE INFLUENCE OF THE HIGH WILL CONTINUE INTO TUESDAY. SOUTHERLY
WINDS WILL ALLOW TEMPERATURES TO MODERATE CLOSER TO NORMAL. A COLD
FRONT IS FORECAST TO CROSS THE REGION LATE TUESDAY NIGHT AND
WEDNESDAY MORNING. GUIDANCE HAS BEEN TRENDING TOWARDS LESS
PRECIPITATION WITH THIS FRONT. HAVE LOWERED POPS SOMEWHAT BUT
SCATTERED SHOWERS ARE STILL EXPECTED ESPECIALLY ACROSS THE
NORTHERN AREAS. SKIES WILL CLEAR WEDNESDAY AFTERNOON. WENT
SLIGHTLY ABOVE GUIDANCE FOR TUESDAY NIGHT LOWS AND WEDNESDAY
HIGHS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
HIGH PRESSURE WILL BUILD ACROSS THE REGION WEDNESDAY NIGHT AND
THURSDAY. AND THIS MAY RESULT IN ANOTHER FROST EVENT. A COLD FRONT
WILL SLIDE ACROSS THE REGION THURSDAY NIGHT AND FRIDAY. APPEARS
THAT MOISTURE RIDING ALONG THE BOUNDARY WILL BRING THE BETTER
CHANCE OF SHOWERS TO THE SOUTHERN ZONES.

THEN PATTERN AMPLIFIES OVER THE WEEKEND AS A STRONG SHORT WAVE
LIFTS THROUGH THE MID SECTION OF THE COUNTRY. SOUTHERLY LOW LEVEL
FLOW AND UPPER RIDGING WILL BRING MUCH WARMER TEMPERATURES
SATURDAY AND SUNDAY. HOWEVER AN APPROACHING COLD FRONT MAY RESULT
IN SOME THUNDERSTORMS BY SUNDAY.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
FEW CU ON THE BACK SIDE OF EASTWARD MOVING AND EXITING CIRRUS WILL
DISSIPATE QUICKLY THIS AFTERNOON. LIGHT AND VARAIBLE WINDS WITH
CLEAR SKIES WILL PROMPT SOME VALLEY FOG AT KLUK. SUNRISE SUPRISE
MAY OCCUR AT KILN WHERE MODELS ARE SHOWING HIGHER DEWPOINT AIR AND
SLIGHTLY COOLER TEMPERATURES AT DAYBREAK.

SOUTH WINDS WILL KICK IN LATER TOMORROW MORNING AND ANY FAIR WX CU
THAT DEVELOPS WILL BE VERY ISOLATED.

.OUTLOOK...MVFR CIGS AND VSBYS IN SHOWERS MAY OCCUR EARLY WEDNESDAY
MORNING.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
     OHZ056-065-074.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...
NEAR TERM...FRANKS
SHORT TERM...
LONG TERM...
AVIATION...FRANKS
Hazardous weather outlook, Oct 8, 11:46 AM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1146 AM EDT MON OCT 8 2012

INZ050-058-059-066-OHZ026-034-035-042>045-051>054-060-091115-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-MIAMI-CHAMPAIGN-CLARK-MADISON-PREBLE-
1146 AM EDT MON OCT 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ046-055-061>064-070>073-077>082-088-
091115-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DELAWARE-
FRANKLIN OH-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-BUTLER-WARREN-
CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1146 AM EDT MON OCT 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FROST WILL BE POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

FROST WILL BE POSSIBLE TUESDAY MORNING AND LATE WEDNESDAY NIGHT
INTO THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ056-065-074-091115-
LICKING-FAIRFIELD-HOCKING-
1146 AM EDT MON OCT 8 2012

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

FROST WILL BE LIKELY TUESDAY MORNING. FROST WILL BE POSSIBLE LATE
WEDNESDAY NIGHT INTO THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 4:06 AM EDTFreeze WatchILNFairfield, Hocking, Licking10 hr
Oct 8, 2:03 PM EDTFreeze WarningILNDelaware, Fairfield, Fayette, Hocking, Licking, Pickaway and 3 more19 hr

Nearby

Frost Advisories in Ohio, 2012Frost Advisories in Kentucky, 2012Frost Advisories in Indiana, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.